# SDR 95ZZZX1728

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ZR
- Make and model: Beech 1900C
- Aircraft serial: UC80
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 10,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AN INSPECTION OF THE RIGHT OUTBOARD FLAP, PN 35165050259, REVEALED A CRACK IN THE UPPER SKIN APPROXIMATELY 3 INCHES OUTBOARD FROM THE INBOARD END.  THE CRACK WAS REPAIRED BY STOP DRILLING AND INSTALLING A 1.5 INCH BY 6 INCH DOUBLER.
